# SDR SCNA20240129022S

- Difficulty date: January 21, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 69,495 hours, 26,308 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Faulted
- Location: Te Flap Position
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND PAST 1. MXNOTIFIED JCD 9056. - FLAP POSITION INDICATOR AND #4 SKEW SENSOR CONNECTOR REPLACED ON W/O #84678. MSG 27-53279 & 27-53280.BEGAN FIM TASK 27-51 3822.FOUND ALL EXITATION VOLTAGES GOOD AT XMITTERS AND SKEW SENSORS. W/O 84678 - R&R #4 SKEW SENSOR CONNECTOR IAW SWPM 20-61-00 AND WDM 27-53-21-1. OPS CHECK GOOD. REMOVED AND REPLACED FLAP POSITION INDICATOR IAW AMM 27-58-02.  REQUIRES OPS CHECK.
